# SDR CA051004008

- Difficulty date: October 4, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- System (JASC): 2435 · Starter-Generator
- Part: Drive Gear
- Part number: BC3151004
- Condition: Chipped
- Location: Starter
- Component: Starter, BC3151004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HAD BEEN HARD TO START.  UPON INVESTIGATION THE STARTER BENDIX DRIVE GEAR FOUND TO HAVE A CHIPPED TOOTH.  NO PROBLEMS NOTED WITH THE INSTALLATION OF THE STARTER.THERE IS NO SHIMMING PROCEDURE, OR ANY OTHER KIND OF ADJUSTMENT WITH THIS INSTALLATION.
